Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 128, Number 4

All articles in this issue are freely accessible.

On the Gelfand-Kirillov conjecture for quantum algebras
Philippe Caldero.
Proc. Amer. Math. Soc. 128 (2000), 943-951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1625709
On Tate-Shafarevich groups of abelian varieties
Cristian D. Gonzalez-Avilés.
Proc. Amer. Math. Soc. 128 (2000), 953-961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653469
Hilbert coefficients and the associated graded rings
Hsin-Ju Wang.
Proc. Amer. Math. Soc. 128 (2000), 963-973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1628432
Conormal varieties and characteristic varieties
S. C. Coutinho, M. P. Holland and D. Levcovitz.
Proc. Amer. Math. Soc. 128 (2000), 975-980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641673
Continued fractions with bounded partial quotients
Pierre Stambul.
Proc. Amer. Math. Soc. 128 (2000), 981-985
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1662214
On the coefficients of binary bent functions
Xiang-dong Hou.
Proc. Amer. Math. Soc. 128 (2000), 987-996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641634
On integers not of the form $±p^{a}±q^{b}$
Zhi-Wei Sun.
Proc. Amer. Math. Soc. 128 (2000), 997-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695111
Semi-classical limit of wave functions
A. Truman and H. Z. Zhao.
Proc. Amer. Math. Soc. 128 (2000), 1003-1009
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1691007
A free analogue of Hincin’s characterization of infinite divisibility
Hari Bercovici and Vittorino Pata.
Proc. Amer. Math. Soc. 128 (2000), 1011-1015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636930
A new characterisation of the analytic Radon-Nikodym property
Bu Shangquan.
Proc. Amer. Math. Soc. 128 (2000), 1017-1022
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641661
On fourth-order elliptic boundary value problems
C. V. Pao.
Proc. Amer. Math. Soc. 128 (2000), 1023-1030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676365
Geometrical significance of the Löwner-Heinz inequality
E. Andruchow, G. Corach and D. Stojanoff.
Proc. Amer. Math. Soc. 128 (2000), 1031-1037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636922
On automatic continuity of homomorphisms
A. Beddaa, S. J. Bhatt and M. Oudadess.
Proc. Amer. Math. Soc. 128 (2000), 1039-1045
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1625768
Pseudo-differential operators and maximal regularity results for non-autonomous parabolic equations
Matthias Hieber and Sylvie Monniaux.
Proc. Amer. Math. Soc. 128 (2000), 1047-1053
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641630
From Nörlund matrices to Laplace representations
Gord Sinnamon.
Proc. Amer. Math. Soc. 128 (2000), 1055-1062
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637428
On a polynomial inequality of E. J. Remez
D. Dryanov and Q. I. Rahman.
Proc. Amer. Math. Soc. 128 (2000), 1063-1070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636946
Stability of additive mappings on large subsets
Félix Cabello Sánchez.
Proc. Amer. Math. Soc. 128 (2000), 1071-1077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646206
Complete vector fields on $(\mathbb{C}^{∗})^{n}$
Erik Andersén.
Proc. Amer. Math. Soc. 128 (2000), 1079-1085
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641696
Asymptotic regularity of Daubechies’ scaling functions
Ka-Sing Lau and Qiyu Sun.
Proc. Amer. Math. Soc. 128 (2000), 1087-1095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654093
Extreme points of the unit ball of the Fourier-Stieltjes algebra
Peter F. Mah and Tianxuan Miao.
Proc. Amer. Math. Soc. 128 (2000), 1097-1103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637396
Signed quasi-measures and dimension theory
D. J. Grubb.
Proc. Amer. Math. Soc. 128 (2000), 1105-1108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636950
Bounded composition operators with closed range on the Dirichlet space
Daniel H. Luecking.
Proc. Amer. Math. Soc. 128 (2000), 1109-1116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637392
Porosity of ill-posed problems
Robert Deville and Julian P. Revalski.
Proc. Amer. Math. Soc. 128 (2000), 1117-1124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636942
Boundedness of integral operators on generalized Morrey spaces and its application to Schrödinger operators
Kazuhiro Kurata, Seiichi Nishigaki and Satoko Sugano.
Proc. Amer. Math. Soc. 128 (2000), 1125-1134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646196
Unions of John domains
Jussi Väisälä.
Proc. Amer. Math. Soc. 128 (2000), 1135-1140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1676349
Groups acting transitively on compact CR manifolds of hypersurface type
Andrea Spiro.
Proc. Amer. Math. Soc. 128 (2000), 1141-1145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637432
Multidimensional analogues of Bohr’s theorem on power series
Lev Aizenberg.
Proc. Amer. Math. Soc. 128 (2000), 1147-1155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636918
Completeness in the set of wavelets
Gustavo Garrigós and Darrin Speegle.
Proc. Amer. Math. Soc. 128 (2000), 1157-1166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646304
The index of triangular operator matrices
K.-H. Förster and B. Nagy.
Proc. Amer. Math. Soc. 128 (2000), 1167-1176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1664366
Geometry of a crossed product
Igor Nikolaev.
Proc. Amer. Math. Soc. 128 (2000), 1177-1183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654101
On a characterization of the maximal ideal spaces of commutative $C^{*}$-algebras in which every element is the square of another
Osamu Hatori and Takeshi Miura.
Proc. Amer. Math. Soc. 128 (2000), 1185-1189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1690991
Large volume growth and finite topological type
D. Ordway, B. Stephens and D. G. Yang.
Proc. Amer. Math. Soc. 128 (2000), 1191-1196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1705745
A characterization of Möbius transformations
Roland Höfer.
Proc. Amer. Math. Soc. 128 (2000), 1197-1201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646191
Weak ergodicity of stationary pairwise independent processes
D. Landers and L. Rogge.
Proc. Amer. Math. Soc. 128 (2000), 1203-1206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1654085
Continuum many Fréchet types of hereditarily strongly infinite-dimensional Cantor manifolds
Vitalij A. Chatyrko and Elzbieta Pol.
Proc. Amer. Math. Soc. 128 (2000), 1207-1213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1636938
All non-$P$-points are the limits of nontrivial sequences in supercompact spaces
Zhongqiang Yang and Wei Sun.
Proc. Amer. Math. Soc. 128 (2000), 1215-1219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637456
The residues of the resolvent on Damek-Ricci spaces
R. J. Miatello and C. E. Will.
Proc. Amer. Math. Soc. 128 (2000), 1221-1229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695119
A generalization of the Lefschetz fixed point theorem and detection of chaos
Roman Srzednicki.
Proc. Amer. Math. Soc. 128 (2000), 1231-1239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1691005
$C^{2}$-perturbations of Hopf’s bifurcation points and homoclinic tangencies
J. C. Martín and L. Mora.
Proc. Amer. Math. Soc. 128 (2000), 1241-1245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637404
Small inductive dimension of completions of metric spaces. II
S. Mrówka.
Proc. Amer. Math. Soc. 128 (2000), 1247-1256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641073